CureZone   Log On   Join
nerve damage
 
mellodaze Views: 1,204
Published: 13 years ago
 

nerve damage


i would like to ask if anyone that has had mirena has ever experienced any kind of vision imparment? along with other awful side effects, i have noticed that my left eyesight is extreamly poor. i have had 20 20 vision as long as i can remember but since i"ve had this, my eyesight on the left seems to get worse every day. could this be some kind of nerve damage?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.672 sec, (1)